# SDR DALA2017031302028

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 54,144 hours, 19,800 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD LATCH CORRODED ON TOILET SERVICE PANEL. MAINTENANCE REPLACED LATCH.
